# SDR AUS20020815

- Difficulty date: August 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 4920 · APU Core Engine
- Part: Oil Cooler
- Part number: 380029817
- Condition: Failed
- Location: Apu Engine
- Part time: 10,965 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) APU AUTO SHUTDOWN. APU OIL COOLER AND BYPASS VALVE CHANGED TO RECTIFY DEFECT.
